MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 3.5MM LC-DCP® PLATE 10 HOLES/129MM; PLATE, FIXATION, BONE

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 3.5MM LC-DCP® PLATE 10 HOLES/129MM; PLATE, FIXATION, BONE
Model Number 223.60
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Patient age not available for reporting.Unknown date of event; it is unknown when the pain began.Original surgery done in 2006, subsequent revision in 2014.Complainant part is not expected to return for investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a right elbow hardware removal was performed on (b)(6) 2018 due to patient complaints of pain.The original procedure was performed on an unknown date in 2006, and was revised in 2014.Removed hardware included two intact plates and a total of twelve intact cortical screws (a combination of 3.5 mm and 2.7 mm).One 3.5 mm cortical screw head broke off during the removal.The broken screw head and the embedded shaft was retrieved.There was a surgical delay of five minutes to retrieve the screw shaft.No additional x-rays or other medical intervention required.No signs of infection.The area was fully healed.The procedure was completed successfully with the patient in stable condition.The complaint of screw broken intra-op is captured in (b)(4).This is report 2 of 3 for (b)(4).

Brand Name
3.5MM LC-DCP® PLATE 10 HOLES/129MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7212200
Report Number2939274-2018-50371
Device Sequence Number987481
Product Code HRS
UDI-Device Identifier10886982157980
UDI-Public(01)10886982157980(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
PREAMEND
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number223.60
Device Catalogue Number223.60
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/02/2018
Initial Report FDA Received Date01/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight93